# SDR VNAA2016070700010

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,998 hours, 7,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 RBL 18 INBOARD AND OUTBOARD SIDE VERTICAL STIFFENERS CRACKED. MAINTENANCE PERFORMED A MAJOR REPAIR TO FS 409+128 RBL 18 INBOARD AND OUTBOARD VERTICAL STIFFENERS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY CHECK MAINTENANCE.
